# SDR DL757970221

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- System (JASC): 2612 · Fire Detection
- Part: Fire Horn
- Condition: Inoperative
- Location: Apu
- Component: 9643
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE HORN INOP ON FIRE TEST.  REPLACED FIRE WARN HORN.
